# SDR 9723573213

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF CABIN EMERGENCY LIGHTS, EMERGENCY EXIT SIGNS AT SEAT ROWS 11, 12, LEFT, AND RIGHT DID NOT ILLUMINATE.  MAINTENANCE REPLACED BULBS.  OPERATIONAL CHECK OK.
